Home » Frequently asked Questions on Health » Why do I have continuous bleeding after abortion?

Why do I have continuous bleeding after abortion?

Q: I am a 35 years old woman and had a medical termination of my pregnancy 18 days back using Mifepristone and Misoprosotol. The abortion occurred after an hour of administering Misoprosotol. I had continuous bleeding for 5 days with clots. The doctor did a scan and found nothing left inside my uterus. She gave me Pause-Mf and Gynae-CVP to stop the bleeding. After administering 12 tablets of the same, bleeding stopped but again resumed after 2 days. Please advise.

A:Wait for another week or so. If the bleeding does not stop you will have to have a suction evacuation to clean up whatever products of conceptions have been retained. A clinical examination as well as ultrasound cannot confirm retention of small amount of tissue inside the uterus.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------